# SDR SWIA201230194

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 23,573 hours, 20,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN.  (FLT 2970)  ADJUSTED UPPER FORWARD STOP SHIMS.
